# SDR 2008UALA06377

- Difficulty date: November 5, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056904
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D31039202U1
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOW SLIDE PRESSURE.  CAUSE:  LEAKING AT GAUGE O-RING.  REMOVED & REPLACED O-RING.
